MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI ROD 240MM; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI ROD 240MM; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Model Number 498.957
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product codes: mni; kwp; kwq; nkg.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 3 6.0mm titanium soft rod 500mm, 5 3.5mm titanium rod 240mm, 1 3.5mm titanium curved rod 80mm, and 1 3.5mm titanium curved rod 40mm were found broken during reverse logistics audit of returned devices.There was no patient involvement and no additional information is available.This report is for 1 3.5mm ti rod 240mm.This is report 9 of 10 for complaint (b)(4).
 
Event or Problem Description
The initial complaint was reviewed and found not reportable.Originally the devices were reported as broken.Further information was received indicating the devices were remnants of implants that were purposefully cut during the surgery.There was no malfunction of the device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: b1, b5, h1: the initial complaint was reviewed and found not reportable.Originally the devices were reported as broken.Further information was received indicating the devices were remnants of implants that were purposefully cut during the surgery.There was no malfunction of the device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM TI ROD 240MM
Common Device Name
ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10159976
Report Number2939274-2020-02827
Device Sequence Number11490908
Product Code MNH
UDI-Device Identifier10705034792316
UDI-Public(01)10705034792316
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.957
Device Catalogue Number498.957
Device Lot Number5668571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date06/29/2020
Patient Sequence Number1